# SDR SWAA2021091316101

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 57,356 hours, 37,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Cracked
- Location: Rt Ovrwg Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING DOOR ASSIST HANDLE COVER IS CRACKED. ; / [01] REPLACED RT OVER WING EMERGENCY EXIT DOOR ASSIST HANDLE COVER PER 52-22-00; [02] INSPECTED.
